Change search
ReferencesLink to record
Permanent link

Direct link
A Seeger-Sogge-Stein theorem for bilinear Fourier integral operators
Stockholm University.ORCID iD: 0000-0002-7882-4013
2014 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 264, 1-54 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2014. Vol. 264, 1-54 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126107DOI: 10.1016/j.aim.2014.07.009OAI: oai:DiVA.org:su-126107DiVA: diva2:897275
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.aim.2014.07.009

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
By organisation
Stockholm University
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link